# SDR GTIA2017031501834

- Difficulty date: March 15, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT- DIRTY SOCKS IN DESCENT (COCKPIT) FLA'S EXPERIENCED ON T/O AND CLIMB. COS REPORT COMPLETED REFERENCE LOG ITEM'S 2124218-01. 2124218-02 AND 2124219-01 FOR ALL CORRECTIVE ACTIONS AND OPERATIONAL- CHECKS AND ALSO LEAK CHECKS.
